Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bp pills and panic disorder pills

i am 23 years old male but sometimes I have a heartache or stomach ache or difficulty to swallow and my blood pressure is high and when those thing go worse my body muscles pull or nerves i checked a couple of thing but everything seems to alright please can u give me a hint what can it be ive tried blood pressure pills and panic disorder pills
Asked On : Wed, 2 Feb 2011
Answers:  2 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hey again,
about my BP one day when i had that thing where my body muscles pull or nerves , they check and i was 160 100 i was like that for 6 months .And Doctor you know what is the worst part in all this that i've been taking those pills for 2 years now and still 3 time a week i feel like that , but my BP is 130 80 now thank God.
Answered: Wed, 2 Feb 2011
Psychiatrist Dr. Ashish Mittal's  Response
Hi krikor,
Welcome to HealthcareMagic Forum

Do not worry. Focus on treatment.
Psychiatrist will help you.

You need to do following things:
-BP charting (daily)
-psychiatrist opinion
-stick to the treatment (for panic disorder) as it may take 3-4 weeks before symptoms reduce.

Wish you Good Health
Answered: Wed, 2 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor